Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 39, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 25, 2023, 4:19 PM EDT for Palm Beach County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2023, 4:19 PM EDT (20:19 UTC)
- Expired
- May 25, 2023, 4:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 127 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
830 WUUS52 KMFL 252019 SVRMFL FLC099-252045- /O.NEW.KMFL.SV.W.0039.230525T2019Z-230525T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Miami FL 419 PM EDT Thu May 25 2023 The National Weather Service in Miami has issued a * Severe Thunderstorm Warning for... Northeastern Palm Beach County in southeastern Florida... * Until 445 PM EDT. * At 419 PM EDT, a severe thunderstorm was located over Golden Lakes, or near West Palm Beach, moving northeast at 10 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... West Palm Beach, Wellington, Palm Beach Gardens, Lake Worth and Riviera Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2660 8005 2668 8032 2691 8021 2684 7998 TIME...MOT...LOC 2019Z 209DEG 7KT 2671 8017 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CWC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:09 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 25, 3:09 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Miami FL 309 PM EDT Thu May 25 2023 ...New SHORT TERM, MARINE, BEACHES... ...Strong to Severe Storms Possible This Afternoon/Evening with Locally Heavy Rainfall... .SHORT TERM... (Rest of today through Friday) Issued at 303 PM EDT Thu May 25 2023 Another active afternoon and evening in South Florida, with scattered to numerous showers and thunderstorms, primarily over the interior and east coast metro. While conditions are not as favorable as yesterday, there is still potential for strong to severe thunderstorms to develop. The 12Z MFL sounding this morning showed sufficient shear (20kts) and instability (forecast >2000 MLCAPE), as well as cool mid level temps (-10.5C at 500mb, 13.4kft FZL) courtesy of an upper level trough that stretches from the Southeast US across the FL Peninsula. Storm motions today will be quiet slow, especially along the east coast metro, so the primary threat with any storms today will be heavy rainfall leading to localized flooding. Additionally, the strongest storms may be capable of producing damaging wind gusts and small hail. Convective activity will gradually taper off through the evening, but there will still be some showers and a thunderstorms or two around through midnight. On Friday, the broad surface low over South FL will drift into the western Atlantic and will likely begin to intensify as it sits just downstream of the aforementioned upper level trough. With continued southwesterly flow, modeled PWATs are holding in the 1.6-1.8 inch range into Friday afternoon which will (once again) support an active afternoon and evening of showers and thunderstorms. Guidance was showing a significant cool-down of upper level temps (-11 to -13 C) for Friday earlier this week but this appears to have backed off, and the cooler temps will be displaced significantly to the north. This should limit the extent of strong thunderstorms, although a few still could become strong with small hail and gusty winds, especially around the Lake Okeechobee region. High temperatures will be in the upper 80s to lower 90s with overnight lows in the upper 60s for interior areas and low-mid 70s for coastal areas. && .LONG TERM... (Friday night through Wednesday) Issued at 344 AM EDT Thu May 25 2023 Heading into the weekend, the upper level cutoff low likely will linger across the Southeast and keep South Florida in a westerly-southwesterly regime through the weekend while the surface low deepens across the western Atlantic waters off the coast of Georgia. This will favor scattered afternoon sea breeze driven showers and thunderstorms across portions of the interior and eastern metro areas each day. Some guidance is showing a chance for mid-upper level dry air to reach the area on Saturday and Sunday and this could potentially limit coverage somewhat although it seems there will be enough lower-level moisture to support at least a few showers and thunderstorms each day, especially on Saturday. For the new work-week, the surface low will move into the southeast states with the upper level feature beginning to weaken and push eastward into the open Atlantic by late Monday. Much lower rain chances expected for Monday afternoon as some drier air finally moves in, although there will likely still be enough moisture to support a few sea - breeze driven thunderstorms in the afternoon and evening. Tuesday should be mainly dry across the area as a reinforcing shot of dry air filters in behind the departing upper level feature. Temperatures across the area will remain hot through the long term period. Highs will likely be reaching the lower 90s and heat indices in the upper 90s each day. The evenings will remain warm, with lows dropping to the low 70s along the East coast and mid 60s in the interior. && .AVIATION... (18Z TAFS) Issued at 1202 PM EDT Thu May 25 2023 Scattered to numerous showers and thunderstorms will bring periods of reduced vis and low cigs this afternoon and early evening, primarily to east coast terminals. SSW to SSE flow around 10 kt through the evening, with a more westerly component over APF with Gulf breezes. After 02Z, thunderstorm threat lowers, and winds become light and variable. Another round of scattered to numerous showers and thunderstorms expected on Friday afternoon and evening. && .MARINE... Issued at 303 PM EDT Thu May 25 2023 South to southwesterly flow will prevail across Atlantic waters today with northwesterly flow across Gulf waters. Low seas will dominate outside of the Gulf Stream, with 2-3 feet within the current. Atlantic seas will be on the rise, to potentially hazardous levels, as a swell builds in from the north. Showers and storms expected each day through the weekend, which may result in locally hazardous seas and winds. && .BEACHES... Issued at 303 PM EDT Thu May 25 2023 Onshore flow will result in a moderate rip current risk for the Atlantic beaches today. Rip current risk will increase the next couple of days across Palm Beach County beaches due to an increasing NE swell, with moderate rip risks along the other Atlantic beaches. && .PRELIMINARY POINT TEMPS/POPS... Miami 73 87 72 87 / 60 90 60 50 West Kendall 70 88 69 88 / 50 80 60 50 Opa-Locka 71 88 71 87 / 60 90 60 50 Homestead 71 87 70 87 / 60 80 70 50 Fort Lauderdale 73 86 71 85 / 70 90 70 50 N Ft Lauderdale 73 87 71 86 / 60 80 70 50 Pembroke Pines 71 88 71 87 / 60 90 60 50 West Palm Beach 70 86 69 86 / 60 90 60 50 Boca Raton 72 87 70 87 / 60 90 70 50 Naples 71 87 70 87 / 60 80 60 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Culver LONG TERM....Rizzuto AVIATION...Culver
Hazardous weather outlook, May 25, 9:24 AM EDT, 6 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 924 AM EDT Thu May 25 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 924 AM EDT Thu May 25 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. ...Strong to Severe Thunderstorms This Afternoon & Evening... ...Moderate Risk of Rip Currents for All Atlantic Beaches... .DAY ONE...Today and tonight. Thunderstorms: Numerous strong to severe thunderstorms are likely this afternoon and evening across interior and eastern portions of the area. The main hazards will be locally heavy rainfall, gusty winds, small hail, and lightning. Flooding: Heavy rainfall within showers and thunderstorms could lead to localized flooding in the low lying and poor drainage areas today. Rip Currents: There is a moderate risk of rip currents for the Atlantic beaches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. An elevated risk of rip currents is likely to continue for the rest of this week, mainly along the Palm Beaches. The risk of rip currents will increase across all east coast beaches heading into the upcoming holiday weekend. Showers and storms will remain fairly widespread through the end of the week. Periods of heavy rain will be possible and could lead to localized flooding concerns especially across the east coast metro areas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 25, 3:01 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
301 PM EDT Thu May 25 2023
FLZ066-067-070-251945-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
301 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northeastern
Collier, southeastern Hendry and western Palm Beach Counties through
345 PM EDT...
At 301 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Hendry
Correctional, or 19 miles east of Immokalee, moving northeast at 10
mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and penny size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Hendry Correctional and Big Cypress Seminole Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2616 8099 2628 8134 2660 8114 2648 8079
TIME...MOT...LOC 1901Z 212DEG 9KT 2633 8112
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, May 25, 3:06 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Miami FL
306 PM EDT Thu May 25 2023
FLZ067-068-168-251945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
306 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of eastern Palm Beach
County through 345 PM EDT...
At 306 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Loxahatchee NWR, or 10 miles southwest of Wellington, moving
northeast at 15 mph.
HAZARD...Funnel clouds, wind gusts of 50 to 55 mph, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Wellington, Greenacres, Royal Palm Beach, Palm
Springs, Haverhill, Cloud Lake, Loxahatchee NWR, Palm Beach
International Airport, Golden Lakes, Loxahatchee Groves, Lion Country
Safari Park, Gun Club Estates, Royal Palm Estates, Lake Belvedere
Estates, The Acreage, Lake Clarke Shores, Glen Ridge, Aberdeen and
Plantation Mobile Home Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2640 8028 2646 8050 2683 8037 2668 8006
TIME...MOT...LOC 1906Z 211DEG 13KT 2653 8035
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CWCSpecial weather statement, May 25, 3:48 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
348 PM EDT Thu May 25 2023
FLZ066-067-252030-
Hendry FL-Inland Palm Beach County FL-
348 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northeastern Hendry
and west central Palm Beach Counties through 430 PM EDT...
At 348 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 8 miles
southeast of Devils Garden, or 10 miles south of Montura, moving
north at 10 mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Montura and Devils Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2637 8083 2641 8122 2670 8126 2671 8087
TIME...MOT...LOC 1948Z 182DEG 9KT 2651 8104
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, May 25, 3:56 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
356 PM EDT Thu May 25 2023
FLZ063-066-252030-
Hendry FL-Glades FL-
356 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 430 PM EDT...
At 355 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Labelle,
moving northeast at 15 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Labelle, Port La Belle, Ortona and Muse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2698 8144 2682 8120 2664 8141 2674 8157
2675 8157
TIME...MOT...LOC 1955Z 216DEG 11KT 2676 8145
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
RAGSpecial weather statement, May 25, 4:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
400 PM EDT Thu May 25 2023
FLZ067-068-168-252045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
400 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northern Palm Beach
County through 445 PM EDT...
At 400 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Lion
Country Safari Park, or 8 miles northwest of Wellington. This storm
was nearly stationary.
HAZARD...Funnel clouds, wind gusts of 50 to 55 mph, and nickel size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Jupiter, Palm Beach
Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm Beach, Pahokee,
South Bay, Ocean Ridge, Canal Point, Greenacres, Royal Palm Beach,
Palm Springs, North Palm Beach, Lantana, Lake Park and Atlantis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2680 8003 2653 8005 2661 8054 2671 8077
2696 8061 2696 8014 2697 8014
TIME...MOT...LOC 2000Z 230DEG 2KT 2671 8037
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CWCSpecial weather statement, May 25, 4:02 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Miami FL
402 PM EDT Thu May 25 2023
FLZ063-252030-
Glades FL-
402 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northeastern Glades
County through 430 PM EDT...
At 402 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near Brighton
Seminole Reservation, or 8 miles west of Buckhead Ridge. This storm
was nearly stationary.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and penny size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Lakeport, Buckhead Ridge, Brighton Seminole Reservation and Indian
Prairie Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
2714 8087 2720 8083 2718 8080 2715 8079
2697 8095 2695 8100 2690 8100 2688 8102
2703 8131 2703 8127 2712 8127 2712 8117
2721 8117 2721 8094
TIME...MOT...LOC 2002Z 206DEG 3KT 2712 8103
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:43 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| May 25, 12:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| May 25, 12:58 PM EDT | Special Weather Statement | MFL | Monroe | 32 min |
| May 25, 1:23 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| May 25, 1:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| May 25, 1:46 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 119 min |
| May 25, 1:51 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| May 25, 1:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| May 25, 1:53 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| May 25, 1:56 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 34 min |
| May 25, 2:02 PM EDT | Special Weather Statement | MFL | Collier | 43 min |
| May 25, 2:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| May 25, 2:09 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| May 25, 2:12 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| May 25, 2:37 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| May 25, 3:01 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| May 25, 3:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| May 25, 3:28 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 32 min |
| May 25, 3:37 PM EDT | Tornado Warning | MFL | Palm Beach | 23 min |
| May 25, 3:48 PM EDT | Special Weather Statement | MFL | Hendry | 42 min |
| May 25, 3:56 PM EDT | Special Weather Statement | MFL | Glades | 34 min |
| May 25, 4:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| May 25, 4:02 PM EDT | Special Weather Statement | MFL | Glades | 28 min |
| May 25, 4:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 114 min |
| May 25, 4:11 PM EDT | Special Marine Warning | MFL | 64 min | |
| May 25, 4:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| May 25, 4:28 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 47 min |
| May 25, 4:28 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| May 25, 4:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| May 25, 5:15 PM EDT | Special Weather Statement | MFL | Glades | 30 min |
| May 25, 7:08 PM EDT | Special Weather Statement | MFL | Collier | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.